Accessibility navigation

Plane wave approximation in linear elasticity


Downloads per month over past year

Moiola, A. (2013) Plane wave approximation in linear elasticity. Applicable Analysis, 92 (6). pp. 1299-1307. ISSN 0003-6811

Text - Accepted Version
· Please see our End User Agreement before downloading.


To link to this article DOI: 10.1080/00036811.2012.671300


We consider the approximation of solutions of the time-harmonic linear elastic wave equation by linear combinations of plane waves. We prove algebraic orders of convergence both with respect to the dimension of the approximating space and to the diameter of the domain. The error is measured in Sobolev norms and the constants in the estimates explicitly depend on the problem wavenumber. The obtained estimates can be used in the h- and p-convergence analysis of wave-based finite element schemes.

Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:28025
Publisher:Taylor & Francis

Download Statistics for this item.

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation